# SDR SWAA2023052642496

- Difficulty date: April 28, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INSPAR RIB LOCATED AT STAB STA 120.30 AND 1 INCH FROM FRONT SPAR AT UPPER CHORD FLANGE RT HORIZONTAL STABILIZER. 2023-282721<[01] TOOL USED PN:NORTEC 600D;SN:210138503; DUE DATE:19-MAY-23;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[03] PERFORMED REPAIR ON FRONT SPAR UPPER CHORD FLANGE OF INSPAR RIB LOCATED AT STAB STA 120.30 RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5; EA 23-155-01469-WIP1 AND EA 23-155-01469 SEE INDIVIDUAL SIGNS-OFF BELOW;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
